# SDR GTIA010688

- Difficulty date: July 12, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: DALLO
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND SEVERAL OVERHEAD EMERGENCY LIGHTS INOPERATIVE 34C, 31D, 26D, 23D, 20D, 16D, 12C, 12D, 10C, 10D, 8C, 8D, 4D, 1C.  FOUND SOCKET LOOSE RESECURED AND REPLACED BATTERY PACK, OPS CHECK NORMAL IAW MD80 MM 33-53-00.  (M)
